Jump to content

Photo
Accutane

Accutane And Digestion

digestion isotretinoin

No replies to this topic

#1 JKarl1

JKarl1

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 1
About Me
  • Gender:Male
  • Joined: 25-April 13

Posted 22 June 2013 - 12:20 PM

I've just completed my first week of Clarivis, 90mg/day. The past two days, I've been experiencing some mild/moderate stomach cramps, bloating, and gas. This is not normal for me. Is this likely related to the Clarivis? Should I be concerned? (I do have concerns about developing IBS.) If this is a known symptom, will it be persistent? I have been taking an apparently strong probiotic from Whole Foods, but I don't get the impression that it's working very well. Can anyone recommend something that may help with my digestive health while I'm on the Clarivis?

 

Otherwise, I've been feeling pretty good. My skin is actually pretty clear, a lot smoother than usual. I have a few deep cysts, but they're not conspicuous or red like they usually are. I would like to stay the course and finally have clear skin, but I would also like to be doing everything in my power to keep my body healthy and functional for the short and long-term.

 

Thanks guys!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users